Correct answer
Yes.
Yes. Some medicines can slow reflexes or cause dizziness or drowsiness and affect driving. They do not all have the same effects or always cause sleepiness. Read the driving section of the patient leaflet and consult a doctor or pharmacist about your treatment.
Full explanation free, no sign-up.
Practice more A1 licence questions
A self-check with exam-style questions on Risk factors. Free, no signup.
All options
No.
Yes, every medicine always causes drowsiness.
Yes.
The real exam in English is a translation of the Spanish original; compare both here.
Show the Spanish original
El consumo de medicamentos, ¿puede modificar la capacidad para conducir?
- Sí.(Correct answer)
- No.
- Sí, todos los medicamentos provocan siempre somnolencia.
Editorial status: editorially approved. This status does not certify legal review. Report a correction
Share this question
Keep studying
Related questions
- How does alcohol affect driving ability?
- Which effect of certain medicines can compromise driving safety?
- Can taking medication modify a driver's behaviour?
- Does excessive weight affect the behaviour of the motorcycle?
- Can the consumption of medication produce symptoms and effects similar to those caused by alcohol?
- On a motorcycle with a conventional manual gearbox and a gear-change pedal on the left side, what operates that pedal?